Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin and chest pains? Cydnie

Posted by Phillipa on November 4, 2010, at 19:54:05

In reply to Re: Wellbutrin and chest pains? Phillipa, posted by Cydnie on November 4, 2010, at 12:48:53

It does sound like the wellbutrin then. Wow you have been on a lot of meds and with a baby. I wonder if google search of wellbutrin and chest pain would turn up anything positive. Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:968367
URL: http://www.dr-bob.org/babble/20101030/msgs/968509.html